# SDR AALA2020090849015

- Difficulty date: September 1, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 56,482 hours, 23,601 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 1FA011342
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: GEAR HANDLE WOULD NOT COME DOWN ON FINAL APPROACH. EXECUTED A GO AROUND. ACCOMPLISHED QUICK REFERENCE HANDBOOK. FINALLY ONE LAST TRY AND THE GEAR HANDLE MOVED TO THE DOWN POSITION. REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE PER AMM 32-31-51.
